It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 56 for kepprage. (0.007 seconds)


... Thanks for your input! It's interesting to hear that it levels out pretty quickly and that the "KeppRAGE" is only in about 10% of patients. If you look it up on the internet, so many people complain about it that it makes it seem like if you take Keppra, you WILL rage. haha... Negativity always speaks so much louder than the good experiences. I can deal with side effects if... (8 replies)
Perplexed family
Oct 7, 2006
... unsure if this could be the exact opposite, never heard of the opposite of kepprage yet. ... (2 replies)
... Keppra is known to cause angry and aggressive feelings or actions. We refer to it as Kepprage. The only thing I can say is to call your doctor, to see if it's safe to at least hold off on the meds until after your work trip. Sometimes it takes a while for side effects to even out, but yours seem pretty serious. So talk to your doctor. (1 replies)

... Keppra levels out pretty quick, within 24 hours the serum is normalized in our bodies. Half life is 6-8 hours if I remember correctly. I'm on 4000/day of Keppra (down from 5000). Increases of 500mg are considered normal, but if you have any symptoms that cause you alarm don't be afraid to call your neuro. When the clinic in the cities upped me from 3000 to 4000/day all... (8 replies)
Dilantin vs Keppra
Oct 12, 2013
... rudiraven, my experience with these two meds is this: I couldn't take dilantin. It caused a rash immediately. It's also an older drug and has been known to cause dental problems - gum recession, gum disease. Keppra is a newer drug. The one thing I noticed with keppra side effects listed on the papers is that a lot of them are the same side effects as low blood sugar. ... (8 replies)
... I had a depression that set on when a doc upped me from 3000/day to 4000/day of Keppra. The symptoms set in within a couple days of starting the new dose. The Dr ignored my complaint. I toughed it out for almost a full month before I felt unsafe alone and went into a hospital to see what they could do. They were stunned at my dose and tole me to reduce it back to 3000/day.... (1 replies)
... Have you thought of the extended release keppra? It isn't available in Canada but I think it is in the USA. (1 replies)
... have been on keppra for 8 years. Initially it was 2x a day/500 mg per dose. Over the last three years it is simpley one 500 mg pill a day. I have been seizure free for 24 years - only had epilepsy due to brain surgery. I am just so fearful to be on nothing b/c of driving, caring for kids, etc. However I read with interest on the boards people feeling just... (1 replies)
... Keppra is really simple compared to Teg. Keppra MOST (not all) people can handle 500mg/wk bumps. In some people they need to increase with 250's, or even splitting the 250 in half. It all depends on the person and how their system handles the drug. If you notice anything abnormal that lasts more than a day or seems serious, CALL THE DOC. Search on here for the terms... (8 replies)
... katytxmom: How old are you? It is very possible these are seizures. It sounds like either simple partial or complex partial. Take a look at what you're eating. Foods with MSG, Soy, gluten and nitrates can trigger seizures. See if you can get to an endocrinologist and get your hormones checked. Soy is a phytoestrogen and messes with your estrogen levels. I have seizures... (4 replies)
Tegreatol emotions
Jun 17, 2011
... I've never heard of Tegretol making people more emotional, but the side effect that Keppra is most known for is what people nicknamed "Kepprage". Keppra can cause intense mood swings. A lot of people can't take it because of this. I'm not sure why you would have suddenly gotten these symptoms after having taken it for a while, though. (5 replies)
... Thank you for your response and advice. :) I've never sought help from help groups for epilepsy but this last visit just pushed me over the edge and I felt I needed to find help somewhere and find someone who might understand me. Yeah, just recently I came across a list of the most dangerous pharmaceuticals on the market. Keppra and Lamictal were on the top of that list.... (4 replies)
... XenoNightShade: You need to be careful of the Keppra. It's nickname is KeppRAGE! It causes mood swings, irritability, RAGE, muscle pain and also has the same side effects as low blood sugar: Dizziness, blurred vision, anxiety, and hunger. It will make you gain weight. Make sure you're having periodic blood tests to make sure your levels are within range. Please... (4 replies)
... Try to avoid Keppra if you can. It does have the KeppRAGE symptoms associated with it. I'd say increase the Lamictal instead of changing. ... (2 replies)
... jonplatnum: How old is she? Is the Keppra controlling the seizures? Keppra is known to change a person and is nicknamed KeppRAGE! Is that the only med she's on? Maybe her dose is too high. Does she know her triggers? Maybe she needs to change her diet and eliminate foods with MSG and Soy. Being a female, alot of this is hormonal. Have her get to an endocrinologist... (17 replies)
... FamilyMan: I know it's tough dealing with all of this. I feel the same way - trapped! I can't take my son to the park and do things like I used to. Since you've tried all these meds the only suggestion I'd have for you is to look into getting a Vagus Nerve Stimulator or having brain surgery to see if they can remove the part of the brain that's causing the seizures. I... (6 replies)
... There's something people refer to as Kepprage being on Keppra. It brings out a rage in people. So yes, he's probably being affected by it. ... (11 replies)
Keppra
Jul 10, 2009
... There CAN be an a slight bumpy adaptation the first few weeks, with issues on sleep until they bring the medication up to where they want it at, and all levels out. I had trouble with sleep for a bit, then went back to normal. Only MAJOR issue I had was when they (almost 10 years ago) put me on a dose above recommended range and did not listen to me complaining about side... (12 replies)
... Thanx 4 that Shakin, but I have been on Keppra some time, it was worse when I was on a higher dose but I`m still having problems. Guess the Kepprage won`t go till the Neuro takes me off it. (24 replies)
... Hmm.. As somebody who has been on Teg (carbamazepine) since the start the symptoms you listed reminds me when they had me on too high of a dose; but thats just from a patient's perspective. I've been on ALL of the others you mentioned and then some. Keppra I'm still on, it has produced the least side effects of the bunch. A person has to watch out for emotional... (6 replies)


Associated Tags: aed, anxiety, apathy, depressed, depression, emotions, epilepsy, epilepsy diagnosing questions, keppra, medication, medications, relationship, seizures, side-effects

Pages: 1 2 3

All times are GMT -7. The time now is 02:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!